MathSciNet Relay Station
MathSciNet bibliographic data
MR1860508 03D25 (03D30)
Shore, Richard A.; Slaman, Theodore A. A splitting theorem for $n\text{-REA}$ degrees. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3721–3728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement